Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Terrible burning lump sensation in throat, chest, took prozac. What is going on?

I have been taking Prozac daily for about a year and Vyvanse almost-daily for a few months. And it has been fine up until this week. On Thursday I experienced this terrible burning lump sensation in my chest and throat about 10 or 15 minutes after I had taken my meds. It was very uncomfortable and painful, it felt as if there were a pill lodged in my throat. However, I tried eating, drinking, stretching , self induced vomiting , and it didn t help. It started to gradually subside about two hours after I took the pills. I figured I had just gotten a pill stuck, and though it d probably not been there long (considering my efforts to dislodge it), the burning persisted a while. I thought it was a fluke. But then it happened again Friday morning. And it s happening right now, on Saturday morning. What s going on? What is it that causes this to start happening?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response

your features are resembling gastro-oesophageal reflux disease. You should make dietary changes- avoid spicy food, eat meals at proper time, instead of bulk meal take multipole meals. Get an upper GI endoscopy done. Stary antacid syrup and proton pump inhibitors.

take care
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor